# SDR QXEA200602397

- Difficulty date: August 25, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,878 hours, 8,643 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED.  RETURNED TO GATE.  MAINTENANCE PERFORMED OPS CHECK OF STALL WARNING SYSTEM IAW Q400 AMM TASK 27-33-00-201-505.  OPS CHECK NORMAL.  FAIL CAUTION LIGHT EXTINGUISHED.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
